# SDR MEX2003031

- Difficulty date: February 9, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N169PL
- Make and model: Doug MD-88
- Aircraft serial: 53175
- Engine: Pwa JT8D*
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: AS66411LS666
- Condition: Failed
- Location: Hydraulic Sys
- Part time: 9,459 hours, 6,605 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM, RT ENGINE HYDRAULIC PUMP OUT OF SERVICE WITH ZERO PRESSURE INDICATION.  RT ENGINE HYDRAULIC PUMP WAS REPLACED IAW MM, ALL CORRECT.
